# SDR LR7A2021070802852

- Difficulty date: July 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T60050
- Condition: Dented
- Component: Leading Edge, H, Lkheed
- Component part number: 370016602
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-14 CHECK UNDER JOB CARD HCHC5511, FOUND HORIZONTAL STAB LH LEADING EDGE LOWER SURFACE DENTED AT FS1017, HSS124.5L, WL275. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR#1000449062.
